MAUDE Adverse Event Report: MEDTRONIC DOMINICANA REBAR; CATHETER, CONTINUOUS FLUSH

MEDTRONIC DOMINICANA REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Codes Loss of or Failure to Bond (1068); Retraction Problem (1536); Patient-Device Incompatibility (2682); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for thrombectomy of the m1 segment of the right middle cerebral artery.It was noted that the patient's vessel tortuosity was moderate.The access vessel was the femoral artery, with 8mm diameter.It was reported that during the thrombectomy procedure, after deployment of the thrombectomy stent, the operator was unable to with draw the rebar 18 while pulling it back through the wallaby intermediate catheter.Intraoperatively, the operator perceived that the resistance was caused by interaction between the outer coating of the rebar and the inner coating of the intermediate catheter, and the resistance was significant in the middle section.After multiple forceful withdrawal attempts, the rebar 18 was eventually removed.The procedure then proceeded smoothly, with successful recanalization and clot retrieval.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.Ancillary devices include a wallaby 5f 125cm esperance intermediate catheter.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5 updated e updated h6 updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that vascular access was the right femoral artery.The catheter was flushed as indicated in the ifu.The product was replaced with a new rebar 18 to complete the procedure.
 
Additional Manufacturer Narrative
B5 updated h3: analysis results were not available at the time of this report.A follow-up will be sent once analysis is complete h6: the evaluation codes have been updated for this event medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that there was no kink/damage observed to the catheter after removal.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24817409
Report Number9612501-2026-01033
Device Sequence Number6012237
Product Code KRA
UDI-Device Identifier00763000412487
UDI-Public(01)00763000412487(17)270331(10)0231025981
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot Number0231025981
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by ManufacturerNot provided
04/19/2026
05/19/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/13/2026
05/15/2026
06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown